# SDR VNAA20250329006

- Difficulty date: January 28, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670333901
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATES (5EAS) UPPER FACE ON FWD CARGO COMPARTMENT.   PLATE (1EA) WAS EVALUATED OUT OF LIMITS PER  CRJ700 SRM 53-32-58-101-001-A01 AND REPLACED PER CRJ700 SRM 51-42-21-001-001-A01 AND CRJ700 SRM 51-42-22-001-001-A01. PAINT ON AREAS ON MACHINED BRACKETS (PLATES) (4EAS) WAS REMOVED PER CRJ700 SRM 51-26-01-001-001-A01, AREAS WERE CLEANED PER CRJ700 SRM 51-26-00-001-001-A01, NO CORROSION DAMAGE WAS FOUND AND WERE PAINTED PER CRJ700 SRM 51-25-16-001-001-A01.
